MathSciNet Relay Station
MathSciNet bibliographic data
MR290348 54.82
Bronšteĭn, I. U. A theorem on the structure of almost distal expansions of minimal sets. (Russian) Mat. Issled. 6 1971 vyp. 2 (20), 22–32, 157.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement